# SDR 99ZZZX2761

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 411
- Propeller: Mcauly 3AF34C74
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN THE THREAD AREA OF PROPELLER ASSY.
